MAUDE Adverse Event Report: MEDTRONIC CARDIOVASCULAR SANTA ROSA ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC CARDIOVASCULAR SANTA ROSA ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Heli-fx endoanchors was selected as an accessory device for the endovascular treatment of a proximal type i endoleak from another manufacturer¿s stent graft.It was reported that 4 endoanchors were implanted in the proximal neck of the main body of the endograft due to concern for late failure of the devices.However, it was reported that approximately 40 days post index procedure, an unidentified endoleak was noted.It was noted that ¿during procedure, after placement of endoanchors, operating surgeon noticed a small unidentified endoleak¿.No treatment was given, and the patient recovered without treatment.It was noted that the event was not related to the device or procedure.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC CARDIOVASCULAR SANTA ROSA
3576 unocal place
santa rosa CA 95403
MDR Report Key7099260
Report Number2953200-2017-01936
Device Sequence Number781054
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number49918045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient Weight66